Acta Mathematica, 1911

ISSN: 0001-5962 (Print) 1871-2509 (Online)

In this year (8 articles)

Volume 34, Issue 1

[1] Fractions continues et différences réciproques

N. E. Nörlund Copenhague

TBD mathscidoc:1701.33498

Acta Mathematica, 34, (1), 1-108, 1911.12
[ Download ] [ 2017-01-08 20:30:23 uploaded by actaadmin ] [ 358 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Über Lineare Differenzengleichungen

Oskar Perron München

TBD mathscidoc:1701.33499

Acta Mathematica, 34, (1), 109-137, 1911.12
[ Download ] [ 2017-01-08 20:30:23 uploaded by actaadmin ] [ 324 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Über Lineare Differentialgleichungen mit Rationalen koeffizienten

Oskar Perron München

TBD mathscidoc:1701.33500

Acta Mathematica, 34, (1), 139-163, 1911.12
[ Download ] [ 2017-01-08 20:30:23 uploaded by actaadmin ] [ 226 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Divergenzcharactere Gewisser Dirichlet'scher Reihen

Konrad Knopp Nagasaki

TBD mathscidoc:1701.33501

Acta Mathematica, 34, (1), 165-204, 1911.12
[ Download ] [ 2017-01-08 20:30:23 uploaded by actaadmin ] [ 210 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Sur les formules de green généralisées qui se présentent dans l'hydrodynamique et sur quelquesunes de leurs applications

C. W. Oseen Upsal

TBD mathscidoc:1701.33502

Acta Mathematica, 34, (1), 205-284, 1911.12
[ Download ] [ 2017-01-08 20:30:23 uploaded by actaadmin ] [ 384 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Über Pfaffsche Aggregate

E. Netto Giessen

TBD mathscidoc:1701.33503

Acta Mathematica, 34, (1), 285-292, 1911.12
[ Download ] [ 2017-01-08 20:30:23 uploaded by actaadmin ] [ 281 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Sur le principe de Dirichlet

S. Zaremba Cracovie

TBD mathscidoc:1701.33504

Acta Mathematica, 34, (1), 293-316, 1911.12
[ Download ] [ 2017-01-08 20:30:24 uploaded by actaadmin ] [ 419 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Sur les équations différentielles du troisième ordre et d'ordre supérieur dont l'intégrale générale a ses points critiques fixes

Jean Chazy Paris

TBD mathscidoc:1701.33505

Acta Mathematica, 34, (1), 317-385, 1911.12
[ Download ] [ 2017-01-08 20:30:24 uploaded by actaadmin ] [ 490 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
Acta Mathematica
Impact Factor 3.719
Available 1882 - 2016
Volumes 228
Issues 301
Articles 2167
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved